Volume 14, Issue 1 (1-1994)                   jame 1994, 14(1): 1-15 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A.R. Khoee and A.M. Kaynia. Application of the Boundary Element Method to Three-Dimensional Dynamic Solution of Fluid-Saturated Porous Media Problems. jame. 1994; 14 (1) :1-15
URL: http://jame.iut.ac.ir/article-1-75-en.html
Abstract:   (5271 Views)
This article has no abstract.
Keywords: -
Full-Text [PDF 830 kb]   (1388 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25 | Published: 1994/01/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Journal of Advanced Materials in Engineering (Esteghlal)

Designed & Developed by : Yektaweb